just now
Equate Extra Strength Acetaminophen PM Caplets, 100 Count: Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness Compare to active ingredients in Extra Strength Tylenol® PM Contains no aspirin Convenient 100ct bottle Extra Strength formula Active ingredients: Acetaminophen 500 mg and Diphenhydramine HCl 25 mg For ages 12 years or over Non-Habit forming
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | - |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 1252935 |
---|---|
User Reviews and Ratings | 4.9 (36 ratings) 4.9 out of 5 stars |
UPC | 681131357296 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Extra Strength Acetaminophen PM Caplets, Pain Reliever and Nighttime Sleep Aid, 100 Count
Reviews: 36
Ratings:
(36)
Price:
$6.25
on
![]() |
36 | (4.9) |
$6.25
on
![]() |